Weighted L Φ integral inequalities for maximal operators.

Rakotondratsimba, Y.

Georgian Mathematical Journal (1996)

  • Volume: 3, Issue: 6, page 583-600
  • ISSN: 1072-947X

How to cite


Rakotondratsimba, Y.. "Weighted integral inequalities for maximal operators.." Georgian Mathematical Journal 3.6 (1996): 583-600. <http://eudml.org/doc/47626>.

author = {Rakotondratsimba, Y.},
journal = {Georgian Mathematical Journal},
keywords = {weighted inequalities; fractional maximal operator},
language = {eng},
number = {6},
pages = {583-600},
publisher = {Walter de Gruyter},
title = {Weighted integral inequalities for maximal operators.},
url = {http://eudml.org/doc/47626},
volume = {3},
year = {1996},

AU - Rakotondratsimba, Y.
TI - Weighted integral inequalities for maximal operators.
JO - Georgian Mathematical Journal
PY - 1996
PB - Walter de Gruyter
VL - 3
IS - 6
SP - 583
EP - 600
LA - eng
KW - weighted inequalities; fractional maximal operator
UR - http://eudml.org/doc/47626
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.